X
Click & Collect Is Coming To
Chemist Warehouse!
Be one of the first to experience Click & Collect
in selected Victorian Stores.
Click & Collect Is Coming To Chemist Warehouse!
Be one of the first to experience Click & Collect in selected Victorian Stores.
CLOSE
X
 
$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Mendeleev Paracetamol Childrens Suspension 1-5 Years 200ml
  Product ID: 2681789

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Mendeleev Paracetamol Childrens Suspension 1-5 Years 200ml

Mendeleev Paracetamol Childrens Suspension 1-5 Years 200ml

Product ID: 2681789
$10.99
Available via Click & Collect
Temporarily low stock online
Product Out of Stock
Currently unavailable in-Store and online
Avaliable via Click & Collect
Currently available in-store only
Product Out of Stock
Currently unavailable in-Store and online
Temporarily Low Stock Online
Temporarily Low Stock Online -
Please Try Your Local Store
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
 

General Information

For temporary relief of pain and fever in children

Warnings

Do not:
- exceed the recommended dose except on advice of your doctor
- use with other products containing paracetamol unless advised to do so by a doctor or pharmacist
- use in infants under 1 year.

While using this product:
- if an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to a hospital straight away even if the child is feeling well because of the risk of delayed, serious liver damage.

This product contains up to 6.7 g maltitol and up to 11.2 g sorbitol per 44 mL (maximum recommended daily dose) which may have a laxative effect or cause diarrhoea in some people. This is more likely if several products containing sorbitol or related substances are consumed simultaneously.
This product also contains saccharin sodium, sorbates and hydroxybenzoates.
Do not:
- exceed the recommended dose except on advice of your doctor
- use with other products containing paracetamol unless advised to do so by a doctor or pharmacist
- use in infants under 1 year.

While using this product:
- if an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to a hospital straight away even if the child is feeling well because of the risk of delayed, serious liver damage.

This product contains up to 6.7 g maltitol and up to 11.2 g sorbitol per 44 mL (maximum recommended daily dose) which may have a laxative effect or cause diarrhoea in some people. This is more likely if several products containing sorbitol or related substances are consumed simultaneously.
This product also contains saccharin sodium, sorbates and hydroxybenzoates.

Common Uses

For the temporary relief of fever and pain associated with:
- Teething   
- Headache  
- Earache
- Immunisation   
- Symptoms of Cold and Flu.

Mendeleev Children's 1 - 5 Years Paracetamol is suitable for children with asthma who are sensitive to aspirin and NSAID.

Ingredients

Paracetamol 264 mg/11 mL

Directions

- Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.
- Shake bottle before use.
-   Administer in water or fruit juice if necessary every 4 to 6 hours as required, not more than 4 times in 24 hours.
- Recommended dosages are based on 15 mg of Paracetamol per kg of body weight.
- For children above 18 kg, dose at 15 mg of paracetamol per kg of body weight.

Store below 25C
Do not use if neck seal is torn or broken. Child resistant cap fitted. In the interest of safety, please ensure the child resistant cap is engaged by tightening the cap and then turning it backwards until a clicking sound is heard.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;